# SDR IPXA2025022407770

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,944 hours, 15,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: ABS030903
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR ALARM CAME ON INFLIGHT AIR TURN BACK ACCOMPLISHED. IN CONCURRENCE WITH TECH, T/S PER ASM 52-73-00 SCH 02 AND TSM 52-73-00/001, FOUND DOOR LIMIT SWITCH (9WN) FAULTY, REMOVED AND REPLACED DOOR LIMIT SWITCH, OPS CHECKED GOOD IAW AMM 52-73-13/401 AND ACCOMPLISHED AIRCRAFT PRESSURIZATION FUNCTIONAL TEST IAW AMM 21-31-00/501, DOOR CONDITION CHECKS GOOD AT THIS TIME. AC OK TO CONTINUE.
